sunmark® Acetaminophen Children’s Pain Relief
$2.99
- Children’s pain and fever liquid
- Bubblegum flavor
- For ages 2 – 11
- 160 mg of acetaminophen per 5 mL dose
- Compare to active ingredient in Children’s Tylenol®
- 4 fl. oz
- Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc
Out of stock